On the sample path behavior of the first passage time process of a brownian motion with drift
Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, p. 145-179
@article{AIHPB_1990__26_1_145_0,
     author = {Deheuvels, Paul and Steinebach, Josef},
     title = {On the sample path behavior of the first passage time process of a brownian motion with drift},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1990},
     pages = {145-179},
     zbl = {0699.60018},
     mrnumber = {1075443},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1990__26_1_145_0}
}
Deheuvels, Paul; Steinebach, Josef. On the sample path behavior of the first passage time process of a brownian motion with drift. Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, pp. 145-179. http://www.numdam.org/item/AIHPB_1990__26_1_145_0/

A.K. Basu and M.T. Wasan, First Passage Time Process of a Standard Brownian Motion, Scand. Actuarial J., 1975, pp. 99-108. | Zbl 0313.60053

R.S. Chhikara and J.L. Folks, The Inverse Gaussian Distribution and its Statistical Application. A Review, J. R. Statist. Soc., Vol. B40, 1978, pp. 263-289. | MR 522211 | Zbl 0408.62011

K.L. Chung and P. Erdös, On the Application of the Borel-Cantelli Lemma, Trans. Amer. Math. Soc., Vol. 72, 1952, pp. 179-186. | MR 45327 | Zbl 0046.35203

M. Csörgó and P. Révész, How Big are the Increments of a Wiener Process? Ann. Probab., Vol. 7, 1979, pp. 731-737. | MR 537218 | Zbl 0412.60038

M. Csörgó and P. Révész, Strong Approximations in Probability and Statistics, Academic Press, New York, 1981. | MR 666546 | Zbl 0539.60029

P. Deheuvels, L. Devroye and J. Lynch, Exact Convergence Rate in the Limit Theorems of Erdös-Rényi and Shepp, Ann. Probab., Vol. 14, 1986, pp. 209-223. | MR 815966 | Zbl 0595.60033

P. Deheuvels and J. Steinebach, Exact Convergence Rates in Strong Approximation Laws for Large Increments of Partial Sums, Probab. Th. Rel. Fields, Vol. 76, pp. 369-393. | MR 912661 | Zbl 0608.60024

P. Erdös and A. Rényi, On a New Law of Large Numbers, J. Analyse Math., Vol. 23, 1970, pp. 103-111. | MR 272026 | Zbl 0225.60015

W. Feller, An Introduction to Probability Theory and Its Application, Vol. I, Wiley, New York, 3rd ed., 1978.

V. Huse and J. Steinebach, On an Improved Erdös-Rényi-type Law for Increments of Partial Sums, Canad. J. Statist., Vol. 13, 1985, pp. 311-315. | MR 825365 | Zbl 0588.60022

K. Itô and H.P. Jr. Mckean, Diffusion Processes and Their Sample Paths, Springer, Berlin, 1965. | MR 345224 | Zbl 0127.09503

N.L. Johnson and S. Kotz, Continuous Univariate Distributions-I, Wiley, New York, 1970.

B. Jørgensen, Statistical Properties of the Generalized Inverse Gaussian Distributions, Lecture Notes in Statistics, Vol. 9, Springer, Berlin, 1981. | Zbl 0486.62022

J. Komlós, P. Major and G. Tusnády, An Approximation of Partial Sums of Independent r.v.'s and the Sample d.f. II., Z. Wahrsch. Verw. Geb., Vol. 34, 1976, pp. 33-58. | MR 402883 | Zbl 0307.60045

H.R. Lerche, Boundary Crossing of Brownian Motion, Lecture Notes in Statistics, Vol. 40, Springer, Berlin, 1986. | MR 861122 | Zbl 0604.62075

P. Lévy, Théorie de l'addition des variables aléatoires, Gauthier-Villars, Paris, 1937. | JFM 63.0490.04 | Zbl 0016.17003

D.M. Mason, An Extended Version of the Erdös-Rényi Strong Law of Large Numbers, Ann. Probab., Vol. 17, 1989, pp. 257-265. | MR 972784 | Zbl 0677.60031

P. Révész, On the Increments of Wiener and Related Processes, Ann. Probab., Vol. 10, 1982, pp. 613-622. | MR 659532 | Zbl 0493.60038

E. Schrödinger, Zur Theorie der Fall- und Steigversuche an Teilchen mit Brownscher Bewegung, Physik. Zeitschr., Vol. 16, 1915, pp. 289-295.

S.J. Taylor, Regularities of Irregularities on a Brownian Path, Ann. Inst. Fourier, Grenoble, Vol. 24, 2, 1974, pp. 195-203. | Numdam | MR 410959 | Zbl 0262.60059

M.C.K. Tweedie, Statistical Properties of Inverse Gaussian Distributions I, Ann. Math. Statist., Vol. 28, 1957 a, pp. 362-377. | MR 110132 | Zbl 0086.35202

M.C.K. Tweedie, Statistical Properties of Inverse Gaussian Distributions II, Ann. Math. Statist., Vol. 28, 1957 b, pp. 696-705. | MR 110132 | Zbl 0086.35202

A. Wald, Sequential Analysis, Wiley, New York, 1947. | MR 20764 | Zbl 0041.26303